# SDR UPS99228547

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, FWD ENTRY DOOR TRANSVERSE BEAM IS CRACKED WL 223 BS 336 LBL 65.  REMOVED AND REPLACED L ANGLE FWD LOWER AFT POSITION (DOOR CLOSED) AND REINSTALLED LOWER TRANSVERSE BEAM PANEL REMOVED FOR ACCESS PER 727 SRM 51-30-2, 51-20-1 AND MM 52-11-0.
